# SDR 97ZZZX2161

- Difficulty date: January 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 6710 · Main Rotor Control
- Part: Pitch Link
- Part number: 900C2010214101
- Condition: Worn
- Location: M/R
- Part time: 788 hours
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR SYSTEM PITCH LINK WORN BEYOND SERVICEABLE LIMITS.  EXCESS BEARING PLAY CAUSING AIRFRAME VIBRATION.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
